• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Asymptotic Expansions of Solutions to the Riccati Equation

Doklady Mathematics. 2020. Vol. 101. No. 1. P. 49-52.

Scalar real Riccati equations with coefficients expandable in convergent power series in a neighborhood
of infinity are considered. Extendable solutions to equations of this kind are studied. Methods of
power geometry are used to obtain conditions for asymptotic series expansions of these solutions.